Jennifer Leigh (blueyed_turtle) wrote in vaginapagina,
Jennifer Leigh
blueyed_turtle
vaginapagina

Camila and Cabergoline

Hey all ---- I was hoping maybe someone could provide some kind of insight.

A little background: I'm 25, PCOS, history of endometriosis, pituitary tumor, not THAT sexually active (I have a boyfriend who lives several hours from me) and I hadn't had my period since late September 2007. In August of 2007, I had laproscopic surgery. I've been on several forms of birth control. I've been having pain a LOT around-below my abdomen. He tested out my blood levels a few months ago and saw that I had an very high levels of prolactin levels - almost dangerous, to the point where he hadn't ever seen it before. So he wanted me on Cabergoline to bring those levels down.

He has prescribed a few BCP since I've started seeing him a few months ago (mostly at first to get my period started as well as ease the pain of possible endometriosis), but I hated them and way they made me feel. I know BCP is supposed to kind of figure out my hormones a bit (especially since I've been so long without a period), but something in my body was telling me something isn't right. I had an anxiety attack a couple of times. And now I'm on the mildest form - Camila (in the event that it doesn't work, I may have to have another laproscopic surgery, which worries me a little because I don't want them to do the surgery and then they not find anything and I'm just crazy and all the pain is in my head).

My last cycle was a couple of weeks ago - as far as bleeding goes, it seemed normal to me. However, the pain has not only gone away, it has magnified. Especially in my lower back and it's been worse since I started Camila at the start of September. I've been feeling pain even more in my upper left thigh and various parts of my pelvic area. Some pain even within my butt muscles.

Lately I've gotten more depressed and moody, this constant unsettling feeling, headaches that feel like I'm constantly standing up too quickly, nauseous, suppressed appetite, headaches, this feeling I'm in a daze and panic attacks. My body is telling me that something is obviously wrong and I think it has to do with either one of the meds or both. I'm going to call the doc on Monday on what I should do, but I really, really don't want to continue with either meds!

Oh and I also apparently developed some skin abnormality, like a wart or something in the front of my neck...? It really came out of nowhere and I've had it for about two weeks and been waiting for it to go away. Not sure if it's related, but worth mentioning, I think.

Has anyone ever experienced side effects with Cabergoline and/or Camila?

(Sorry if this seems like deja vu - I know posted a similar question in regards to Errin and Cabergoline a couple of months ago, but it seems the side effects are worse than before...?)

I hope I've made sense...thanks in advance.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 10 comments